# SDR AALA202412065800

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 43,562 hours, 18,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED THAT FORWARD GALLERY SERVICE DOOR INFLATABLE SLIDE HAS MATERIAL DRAGGING ON FLOOR IN A WAY THAT IS NOT NORMALLY SEEN. REINSTALLED FORWRD GALLEY SERVICE DOOR SLIDE. PER  AMM 52-20-00.
